留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

非紧广义凸空间内的拟平衡问题

丁协平

丁协平. 非紧广义凸空间内的拟平衡问题[J]. 应用数学和力学, 2000, 21(6): 578-584.
引用本文: 丁协平. 非紧广义凸空间内的拟平衡问题[J]. 应用数学和力学, 2000, 21(6): 578-584.
Ding Xieping. Quasi-Equilibrium Problems in Noncompact Generalized Convex Spaces[J]. Applied Mathematics and Mechanics, 2000, 21(6): 578-584.
Citation: Ding Xieping. Quasi-Equilibrium Problems in Noncompact Generalized Convex Spaces[J]. Applied Mathematics and Mechanics, 2000, 21(6): 578-584.

非紧广义凸空间内的拟平衡问题

基金项目: 国家自然科学基金资助项目(19871059)
详细信息
    作者简介:

    丁协平(1938~ ),男,教授,已发表论文200余篇,获省部级奖6项.

  • 中图分类号: O176.3;O177.92

Quasi-Equilibrium Problems in Noncompact Generalized Convex Spaces

  • 摘要: 利用作者得到的一个新的不动点定理,在非紧广义凸空间内证明了拟平衡问题的几个新的平衡存在性定理.这些定理改进和推广了最近文献中许多已知结果.
  • [1] Noor M A,Oettli W.On general nonlinear complementarity problems and quasi-equilibria[J].Le Mathmatiche,1994,49(2):313~331.
    [2] Cubiotti P.Existence of solutions for lower semicontinuous quasi-equilibrium problems[J].Comput Math Appl,1995,30(12):11~22.
    [3] Ding Xieping.Existence of solutions for quasi-equilibrium problems[J].J Sichuan Normal Univ,1998,21(6):603~608.
    [4] Lin L J,Park S.On some generalized quasi-equilibrium problems[J].J Math Anal Appl,1998,224(2):167~181.
    [5] Ding Xieping.Generalized variational inequalities and equilibrium problems in generalized convex spaces[J].Comput Math Appl,1999,38(10):189~197.
    [6] Ding Xieping.New H-KKM theorems and their applications to geometric property,coincidence theorems,minimax inequality and maximal elements[J].Indian J Pure Appl Math,1995,26(1):1~19.
    [7] Tian G.Generalization of FKKM theorem and the Ky Fan minimax inequality with applications to maximal elements,price equilibrium and complementarity[J].J Math Anal Appl,1992,170(2):457~471.
    [8] Wu X,Shen S.A further generalization of Yannelis-Prabhakar's continuous selection theorem and its applications[J].J Math Anal Appl,1996,197(1):61~74.
    [9] Park S,Kim H.Coincidence theorems for admissible multifunctions on generalized convex spaces[J].J Math Anal Appl,1996,197(1):173~187.
    [10] Park S,Kim H.Foundations of the KKM theory on generalized convex spaces[J].J Math Anal Appl,1997,209(3):551~571.
    [11] Komiya H.Coincidence theorem and saddle point theorem[J].Proc Amer Math Soc,1986,96(4):599~602.
    [12] Lassonde M.On the use of KKM multifunctions in fixed point theory and related topics[J].J Math Anal Appl,1983,97(1):151~201.
    [13] Horvath C D.Points fixeset coincidences pourles applications multivoques sans convexite[J].C R Acad Sci Paris,1983,296:403~406.
    [14] Horvath C D.Some results on multivalued mappings and inequalities without convexity[A].In:B L Lin,S Simons Eds.Nonlinear and Convex Analysis[C].New York:Dekker,1987,99~106.
    [15] Horvath C D.Contractibility and generalized convexity[J].J Math Anal Appl,1991,156(2):341~357.
    [16] Ding Xieping.Coincidence theorems in topological spaces and their applications[J].Appl Math Lett,1999,12(6):99~105.
    [17] Ding Xieping.A coincidence theorem involving contractible spaces[J].Appl Math Lett,1997,10(3):53~56.
    [18] Ding Xieping.Coincidence theorems involving composites of acyclic mappings in contractible spaces[J].Appl Math Lett,1998,11(2):85~89.
    [19] Chang S S,Lee B S,Wu X,et al.On the generalized quasi-variational inequality problems[J].J Math Anal Appl,1996,203(3):686~711.
  • 加载中
计量
  • 文章访问数:  2057
  • HTML全文浏览量:  77
  • PDF下载量:  741
  • 被引次数: 0
出版历程
  • 收稿日期:  1999-04-02
  • 修回日期:  1999-12-12
  • 刊出日期:  2000-06-15

目录

    /

    返回文章
    返回